# SDR HALA2009061500240

- Difficulty date: June 15, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 88,503 hours, 16,966 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, DURING CRUISE AT FL350 RUDDER TRIM FAILED TO TRIM RT W/FULL TURN KNOB APPLICATION ON SUBSEQUENT ATTEMPTS TRIM MOVED INTERMITTENTLY.  NOTE: 2 UNITS RT RUDDER TRIM TO OBTAIN .5 UNITS AILERON TRIM TO RT OF CENTER.  TROUBLESHOT PER FIM 27-21-00 FIG 106 TO BLOCK 5.  RUDDER TRIM OPS CK GOOD.
